# SDR IXXA07SMN273S

- Difficulty date: November 26, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 56119433
- Condition: Misrepaired
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND BULKHEAD CAP ANGLES HAS IMPROPER REPAIR AT STATION 70.000 LONGERON-32.5LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. REMOVED FORWARD FRAME SEGMENT. FABRICATED FRAME SEGMENT, AND INTERNAL DOUBLER. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07578 DATED 12-06-07, SEMAN DRAWING NUMBER ED-4659 DATED 12-01-07, DC8 SRM 51-3-0, 51-1-21, DRAWING DOUGLAS SR08538006 SRM 53-2-5 FIGURE 2 8C-2 SHEETS 1-2, T/R 53-176 FIG 8C-2 SHEET 2,3,4,5 DATED 09-30-03, DC8 SRM 51-1-8B, AND 51-3-1.
